MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Codes Restricted Flow rate (1248); Inaccurate Flow Rate (1249); Medical Gas Supply Problem (2985); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during operation in simv, suddenly apnea alarm rang and ventilation "0" was displayed on the screen.After replacing the device, performed system check.Pressure sensor valve, expiratory valve, and safety valve were indicating errors.No patient injury has been reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The investigation was based on the reported event, logfile analysis and information incl.Video from onsite investigation by dräger service technician of the affected infinity acs workstation nc device.According to the investigation of the logfile, it could be confirmed that the air pressure alarmed of "0" at the reported time.No patient health consequences have been reported.The device alarmed and behaved as specified.A deviation of the measured o2 and the set o2 is listed in the debug log and a faulty pato could not confirmed by log.This supports the assumption of a temporary insufficient air supply.The hospital technician could reproduce the event and replaced the expiratory valve and breathing circuit system.When draeger service engineer checked the device according to manufacturer specs again the symptom could not reproduced.The logfile showed multiple entries e.G.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20222712
Report Number9611500-2024-00383
Device Sequence Number20784017
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)150226(93)8417400-13
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown